PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1997 | 152 | 2 | 183-188
Tytuł artykułu

A new large cardinal and Laver sequences for extendibles

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We define a new large cardinal axiom that fits between $A_3$ and $A_4$ in the hierarchy of axioms described in [SRK]. We use this new axiom to obtain a Laver sequence for extendible cardinals, improving the known large cardinal upper bound for the existence of such sequences.
Słowa kluczowe
Rocznik
Tom
152
Numer
2
Strony
183-188
Opis fizyczny
Daty
wydano
1997
otrzymano
1996-07-08
poprawiono
1996-08-22
Twórcy
autor
Bibliografia
  • [C] P. Corazza, The wholeness axiom and Laver sequences, Ann. Pure Appl. Logic, 98 pp., submitted.
  • [GS] M. Gitik, and S. Shelah, On certain indestructibility of strong cardinals and a question of Hajnal, Arch. Math. Logic 28 (1989), 35-42.
  • [K] A. Kanamori, The Higher Infinite, Springer, New York, 1994.
  • [L] R. Laver, Making the supercompactness of κ indestructible under κ-directed closed forcing, Israel J. Math. 29 (1978), 385-388.
  • [SRK] R. Solovay, W. Reinhardt and A. Kanamori, Strong axioms of infinity and elementary embeddings, Ann. Math. Logic 13 (1978), 73-116.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-fmv152i2p183bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.